UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

On conditional weak convergence

Sweeting, TJ; (1989) On conditional weak convergence. Journal of Theoretical Probability , 2 (4) 461 - 474. 10.1007/BF01051878.

Full text not available from this repository.

Abstract

In this paper we discuss a number of technical issues associated with conditional weak convergence. The main modes of convergence of conditional probability distributions are uniform, probability, and almost sure convergence in the conditioning variable. General results regarding conditional convergence are obtained, including details of sufficient conditions for each mode of convergence,and characterization theorems for uniform conditional convergence.

Type:Article
Title:On conditional weak convergence
Location:Netherlands
DOI:10.1007/BF01051878
Publisher version:http://www.springerlink.com/content/wu60077426j23421/fulltext.pdf
Language:English
Keywords:Conditional limit theorems, Uniform weak convergence, Equicontinuity, Convergence of random measures
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science

Archive Staff Only: edit this record